Ir a contenido

Tylenol Cold & Flu Severe Multi Symptom Caplets Acetaminophen - 100ct

Tylenol Cold & Flu Severe Multi Symptom Caplets Acetaminophen - 100ct

Precio original $0.00 - Precio original $0.00
Precio original $0.00
$34.11
$34.11 - $34.11
Precio actual $34.11
Disponibilidad:
en stock, listo para ser enviado

Estimated Delivery

Apr 17, 2024 - Apr 20, 2024

Tylenol Cold + Flu Severe Caplets, 24CT

Experience temporary relief from fever, sore throat, headache, nasal congestion, cough, and other cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This powerful pain reliever and fever reducer medicine tackles cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches. They also temporarily reduce fever and help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Each caplet contains 325 milligrams of the pain reliever and fever reducer acetaminophen and 10 milligrams of the cough suppressant dextromethorphan HBr. Each pill also contains 200 milligrams of the expectorant guaifenesin and 5 milligrams of the nasal decongestant phenylephrine HCl. From the #1 doctor-recommended pain relief brand, this severe cold and flu medicine is suitable for adults and children 12 years and older for effective multi-symptom relief.
  • This severe cold and flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches and pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive.

Ingredients
Active Ingredients:
Active ingredients (in each caplet) PurposeAcetaminophen 325 mg .......................... Pain reliever/fever reducerDextromethorphan HBr 10 mg ............... Cough suppressantGuaifenesin 200 mg ................................. ExpectorantPhenylephrine HCl 5 mg ......................... Nasal decongestant

Inactive Ingredients:
Inactive Ingredients: carnauba wax, croscarmellose sodium, D&C yellow no. 10 aluminum lake, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized starch, sucralose, titanium dioxide

Directions:
Children under 12 yearsAsk a doctor.
Do not take more than directed (see overdose warning).
Adults and children 12 years and over.
Take 2 caplets every 4 hours.
Swallow whole; do not crush, chew or dissolve.
Do not take more than 10 caplets in 24 hours.
Store between 20-25¬įC (68-77¬įF)
Do not use if blister unit is torn or broken

ÔĽŅEnv√≠o gratuito de 2 a 5 d√≠as en todos los pedidos superiores a $50

  • Para obtener detalles completos, lea nuestras pol√≠ticas de env√≠o y devoluci√≥n
  • Por favor llame a servicio al cliente para las devoluciones
Envío gratis

Cuando gastas $50+

Llamanos

979-426-3633

FSA/HSA

Elegibilidad garantizada

Suscripciones

Ahorre con Suscríbase y ahorre

trusted by

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)